# SDR ASAA2018022823727

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 57,337 hours, 26,141 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Cabin Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AND APPROACHING 10000 FT,  NOTICED THE AIRCRAFT NOT PRESSURIZING.   STARTED TO LEVEL OFF AND CABIN ALTITUDE LIGHT CAME ON WITH HORN.  PERFORMED QRC AND SWITCHED TO MANUAL   REGAINED CONTROL BELOW 10000 FT,  MX DIRECTED TO ATTEMPT AUTO AND NO OUTFLOW VALVE MOVEMENT.  WENT BACK TO MANUAL.  ACFT GROUNDED. AIR TURNBACK.   FOUND THE NR 2 AUTO PRESSURIZATION CONTROLLER HAD A FAULT CODE OF 029. NR 1 PRESSURIZATION CHECKED GOOD,   RESET THE NR 2 AUTO PRESSURE CONTROLLER CIRCUIT BREAKER.  PERFORMED SINGLE PACK OPERATION WITH APU PHASE III IAW AMM 21-00-05, NO FAULTS NOTED. PERFORMED A PRESSURE CONTROLLER BITE CHECK IAW FIM 21-31 TASK 801,  NO FAULTS NOTED.
